# SDR R61A201710090779

- Difficulty date: October 9, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 34,516 hours, 20,674 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: CDSP22003
- Condition: Corroded
- Location: Lavatory
- Part time: 34,516 hours, 20,674 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND CORROSION ON THE FWD LAVATORY INBD FLOOR MOUNT. THE MOUNT WAS REPLACED IAW CMM 25-41-03.
